# SDR SIMA20170824001

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 41,660 hours, 38,562 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 1317
- Condition: Cracked
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 LANDING LIGHT CRACKED.  R & R THE LANDING LIGHT LAMP IAW AMM 33-41-02.  OPS CHECKED OK.
